A Numerical Method of Proving the Existence of Solutions for Nonlinear ODEs Using Affine Arithmetic

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)49-49
JournalProc. 2002 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics
Publication statusPublished - 2002 Sep 27

Cite this

@article{f28456ae7c6c4a7582cd1cc2f65737e3,
title = "A Numerical Method of Proving the Existence of Solutions for Nonlinear ODEs Using Affine Arithmetic",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "2002",
month = "9",
day = "27",
language = "English",
pages = "49--49",
journal = "Proc. 2002 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics",

}

TY - JOUR

T1 - A Numerical Method of Proving the Existence of Solutions for Nonlinear ODEs Using Affine Arithmetic

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 2002/9/27

Y1 - 2002/9/27

M3 - Article

SP - 49

EP - 49

JO - Proc. 2002 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics

JF - Proc. 2002 International Symposium on Scientific Computing, Computer Arithmetic and Validated Numerics

ER -